Olilima O. Joshua, Mogbademu A. Adesanmi, Adeniran T. Adefemi

DOI Number
First page
Last page


In this paper, we introduced a new mapping called Uniformly L-Lipschitzian mapping of Gregus type, and used the Mann iterative scheme to approximate the fixed point. A Strong convergence result for the sequence generated by the scheme is shown in real Banach space. Our result generalized and unifybmany recent results in this area  of research. In addition, using Java(jdk1.8.0_101), we give a numericalbexample to support our claim.


Mann iterative scheme; uniformly L-Lipschitzian mapping; normalized duality mapping.

Full Text:



S. S. Chang. Some results for asymptotically pseudocontractipings Proc. Amer. Math. Soc. 129 (2000), 845–853.

S. S. Chang, Y. J. Cho and J. K Kim. Some results for Uniformly Lipschitzian mappings in Banach spaces. App. Math. Letters. 22 (2009), 121–125.

S. Deimling. Non linear Functional Analysis. Springer, Berlin, (1980)

K. Goebel and W. A. Kirk. A fixed point theorem for asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 35 (1972), 171–174.

M. Gregus. A fixed point theorem in Banach space. Bollettindella Unione Matematica Italiana A Vol. 5 (1980), pp. 193–198.

R, Kannan. Some results on fixed points. Bull. Calcutta Math. Soc. 60 (1968), 71–76.

W. R. Mann. Mean value methods in iteration. Proc. Amer. Math. Soc. 4 (1953), 506–510.

A. K. Marwan, A. Amini-Harandi and N Hussain. A generalization of a Gregus fixed point in metric spaces. Journal of Applied Math. Vol. 2014, Article ID 580297, 5

pages, 2014,

A. A. Mogbademu. Fixed points of nearly weak uniformly L-Lipschitzian mappings in real Banach spaces. CREAT. MATH. INFORM. 27 (2018), No. 1, 63 – 70

C. Moore and B. V. Nnoli. Iterative solution of nonlinear equations involving set-valued uniformly accretive operators. Comput. Math. Appl. 42 (2001), 131–140.

S. Moradi and A. Farajzadeh. On Olaleru’s open problem on Gregus fixed point theorem. Journal of Global Optimization. Vol. 56, no. 4 (2013), pp. 1689-1697.

R,N Mukherjee and V. Verma. A note on a fixed point theorem of Gregus, Mathematica Japonica. Vol. 33 (1988), No. 5, pp. 745–749.

E. U. Ofoedu. Strong Convergence theorem for Uniformly L−Lipschitzian asymtotically nonexpansive mapping in Banach space. J. Math. Anal. Appl. 321 (2006), 722–728.

J. O. Olaleru and H. Akewe. An extenson of Gregus fixed point theorem. Fixed Point Theory and Applications. Volume 2007, Article ID 78628, 8 pages

B. E. Rhoades. A comparison of various definition of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257–290.

J. Schu. Iterative construction of fixed point of asymptotically nonexpansive mappings. J. Math. Anal. Appl. 158 (1991), 407–413.

Z. Xu and G. Lv: Strong convergence theorems for uniformly L−Lipschitzian asymptotically pseudocontractive mappings in Banach spaces. J. of Inequalities and Applications. 2013, 2013:79.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)